Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 64 Number 6 (Dec 2012)

Looking for a printed back issue?
1201   The Central Limit Theorem for Subsequences in Probabilistic Number Theory
Aistleitner, Christoph; Elsholtz, Christian
1222   Normality of Maximal Orbit Closures for Euclidean Quivers
Bobiński, Grzegorz
1248   Darmon's Points and Quaternionic Shimura Varieties
Gärtner, Jérôme
1289   Systems of Weakly Coupled Hamilton-Jacobi Equations with Implicit Obstacles
Gomes, Diogo; Serra, António
1310   Uniquely $D$-colourable Digraphs with Large Girth
Harutyunyan, Ararat; Kayll, P. Mark; Mohar, Bojan; Rafferty, Liam
1329   Composition Operators Induced by Analytic Maps to the Polydisk
Izuchi, Kei Ji; Nguyen, Quang Dieu; Ohno, Shûichi
1341   Bowen Measure From Heteroclinic Points
Killough, D. B.; Putnam, I. F.
1359   Note on Cubature Formulae and Designs Obtained from Group Orbits
Nozaki, Hiroshi; Sawa, Masanori
1378   On Weakly Tight Families
Raghavan, Dilip; Steprāns, Juris
1395   Existence of Weak Solutions of Linear Subelliptic Dirichlet Problems With Rough Coefficients
Rodney, Scott
1415   Global Well-Posedness and Convergence Results for 3D-Regularized Boussinesq System
Selmi, Ridha

© Canadian Mathematical Society, 2017 :